Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Number Theory cover

Volume 14, Issue 03 (April 2018)

Research Papers
No Access
On the derivative of anticyclotomic p-adic L-functions for Hilbert modular forms
  • Pages:615–630

https://doi.org/10.1142/S1793042118500379

Research Papers
No Access
Computational aspects of rational residuosity
  • Pages:631–645

https://doi.org/10.1142/S1793042118500380

Research Papers
No Access
On a conjecture of George Beck
  • Pages:647–651

https://doi.org/10.1142/S1793042118500392

Research Papers
No Access
A characterization of Sophie Germain primes
  • Pages:653–660

https://doi.org/10.1142/S1793042118500409

Research Papers
No Access
On the cardinality of subsequence sums
  • Pages:661–668

https://doi.org/10.1142/S1793042118500410

Research Papers
No Access
Families of even non-congruent numbers with prime factors in each odd congruence class modulo eight
  • Pages:669–692

https://doi.org/10.1142/S1793042118500422

Research Papers
No Access
On p-degree of elliptic curves
  • Pages:693–704

https://doi.org/10.1142/S1793042118500434

Research Papers
No Access
A unifying look at zero-sum invariants
  • Pages:705–711

https://doi.org/10.1142/S1793042118500446

Research Papers
No Access
On the existence of equivalent Dirichlet polynomials whose zeros preserve a topological property
  • Pages:713–725

https://doi.org/10.1142/S1793042118500458

Research Papers
No Access
Appell series 𝔽1 over finite fields
  • Pages:727–738

https://doi.org/10.1142/S179304211850046X

Research Papers
No Access
Upper bounds for some Brill–Noether loci over a finite field
  • Pages:739–749

https://doi.org/10.1142/S1793042118500471

Research Papers
No Access
On the number of representations by certain octonary quadratic forms with coefficients 1, 2, 3, 4 and 6
  • Pages:751–812

https://doi.org/10.1142/S1793042118500483

Research Papers
No Access
On the coefficients of symmetric power L-functions
  • Pages:813–824

https://doi.org/10.1142/S1793042118500495

Research Papers
No Access
PGL2(𝔽) number fields with rational companion forms
  • Pages:825–845

https://doi.org/10.1142/S1793042118500501

Research Papers
No Access
Non-vanishing of the first derivative of GL(3)×GL(2) L-functions
  • Pages:847–869

https://doi.org/10.1142/S1793042118500513

Research Papers
No Access
Common factors among pairs of consecutive integers
  • Pages:871–880

https://doi.org/10.1142/S1793042118500525

Research Papers
No Access
Applications of group theory to conjectures of Artin and Langlands
  • Pages:881–898

https://doi.org/10.1142/S1793042118500537

Research Papers
No Access
On the number of extensions of a Diophantine triple
  • Pages:899–917

https://doi.org/10.1142/S1793042118500549